# SDR 2023FA0000201

- Difficulty date: March 11, 2023
- Submitted: April 7, 2023
- Operation: General aviation
- Aircraft: N74808
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10974
- Aircraft time: 1,130 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: C16937
- Condition: Failed
- Location: Engine Area
- Part time: 1,130 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARBON MONOXIDE INDICATION ON ON MAP DISPLAY ON FOREFLIGHT FROM SENTRY PLUS ADS-B RECEIVER.  IMMEDIATELY CAME ON WHEN HEAT WAS PULLED ON. TURNED OFF HEAT, OPENED ALL VENTS AND VERIFIED THE SENTRY RETURNED TO NORMAL. SCHEDULE AN INSPECTION WHICH DISCOVERED A HOLE IN THE EXHAUST.
